# SDR MWEA98243

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Part number: 9911841
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON CANTED BULKHEAD 1089 LONGERON 11R WAS FOUND CORRODED.  REMOVED AND REPLACED DOUBLER.
